Panadol Migraine is a specialized pain relief medication containing 24 caplets. Each caplet contains Acetylsalicylic acid 250mg, Paracetamol 250mg, and Caffeine 65mg, specifically formulated to provide effective relief from migraine headaches. This medication should be taken as directed by a healthcare professional. The unique combination of active ingredients works together to relieve migraine pain and associated symptoms. Store in a cool, dry place and keep out of reach of children. Consult your doctor or pharmacist before use, especially if you have any underlying medical conditions or are taking other medications.